# SDR CALA2022072701884

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 68,853 hours, 24,848 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Harness
- Part number: NA
- Condition: Damaged
- Location: Seat Row 34abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DANAGED EPL HARNESS P/N BR9635-30-24 THAT RUNS FROM SEAT ROW 34ABC TO 36ABC. SUPPORT TASK GOOD IAW B737-800 AMM 25-22-00-710-027 REMOVED THE DAMAGED SECTION OF WIRES AND SPLICED WIRES IAW SWPM 20-30-12 AT STA 792 BETWEEN SEAT ROWS 34ABC & 35ABC. OPS CKD WORK PERFORMED BY NSA TECH V895835 UPDATED ENTRY TO SDR CHANGED ATA TO 2597
